You most assuredly have symptoms of hyperthyroidism; insomnia, dry skin, hair loss, nervousness, irregular HR. Taking to much iodine through over consumption of kelp can certainly be contributing significantly to that, especially if you are taking those 3-4 TBSP peer day...I hope you aren't consuming that much on a daily basis(?) That is how over consumption of iodine works...first makes you feel energentic...then becomes over-kill...too much response for the thyroid gland.
You should go see a MD and let him/her know how much iodidine you may be ingesting through over use of kelp! The physician will undoubtably check your thyroid function and advise you from there.
I know this info comes a tad late as this was asked in 2008...but yeah, you're taking online advice here that is probably harming you! Don't let others who've never examined you give you advise~! Very unsafe and unethical. See you doctor as I am assuming he will probably wean you off the Kelp! Hope that/did work out for you!